# SDR TWAA9910701

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE VERTICAL SUPPORT FROM CARGO BIN TO FLOORBEAM WAS CRACKED AT TOP, STA 756 RBL 22 INCHES, AFT SIDE OF BEAM.  STOP DRILLED CRACK PER SRM 53-01, PAGE 10.  INSTALLED REPAIR ANGLES.
